# SDR FDEA201708282386

- Difficulty date: August 28, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1401-1431, X=-8.5 SEAT TRACK FOUND CHAFFING AS MARKED. SEAT TRACK CHAFING FOUND EXCEED LIMIT AS PER SRM 53-00- 52-1A FIG 101 ALLOWABLE DAMAGED 1. DAMAGED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1391 TO STA 1431, X=-8.5 PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
